| Model Number |
434893 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The pk papyrus covered stent system was selected for treatment of a perforation of the lcx.First, balloon dilatation was performed to stop the bleeding.Then the pk papyrus was introduced but the stent came off balloon inside body before deployment.The stent was successfully retrieved and removed from the body.Two other pk papyrus stents were implanted in an overlapping manner and the perforation was successfully sealed.
Additional Manufacturer Narrative
New information: to seal the perforation, two other pk papyrus (2.5/15 and 3.5/15) were implanted in an overlapping manner, resulting in a persisting occlusion of a major side branch.The treating physician rated the outcome as device-related complication.The affected pk papyrus stent system was not returned and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.Since no lot number was reported, the production documentation of the last three pk papyrus 2.5/20 lots that were delivered to the hospital prior to the reported event date were reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.As two of the listed lots were already expired at the time of the intervention, the lot 03243233 is deemed to be the complaint lot.In addition, the provided clinical information (pk papyrus device registration form) was reviewed to establish whether a device deficiency contributed to this event.Review of the production documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the outcome as device-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.
Event or Problem Description